MAUDE Adverse Event Report: MICROVENTION, INC. HEADWAY 17 MICROCATHETER; PERCUTANEOUS CATHETER

MICROVENTION, INC. HEADWAY 17 MICROCATHETER; PERCUTANEOUS CATHETER
Model Number MC172150JX
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Investigation found kinks along the distal section of the catheter, and ptfe liner returned with the device, consistent with the alleged product issue.Built up ptfe liner in the catheter would cause a blockage, resulting in the inability to advance any ancillary devices.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.
 
Event or Problem Description
It was reported that the coating of a headway catheter was peeling off and was occluding the inner lumen of the catheter.There was no reported patient injury or intervention.

Brand Name
HEADWAY 17 MICROCATHETER
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key13007479
Report Number2032493-2021-00486
Device Sequence Number16575959
Product Code DQY
UDI-Device Identifier00810170015519
UDI-Public(01)00810170015519(11)200609(17)230531(10)2006095A4
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K101542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberMC172150JX
Device Catalogue NumberMC172150JX
Device Lot Number2006095A4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Initial Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight66 KG